MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 5100 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 5100 System
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 09/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The reported problem (injury) was confirmed.A us distributor reported that a patient bent over and the monitor fell from their shoulder and hit them on the temple, causing an extended headache.There is no indication that the patient received medical intervention.Outcome of the headache is unknown.
 
Additional Manufacturer Narrative
Not applicable.

Brand Name
LifeVest WCD 5100 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50897006
Report Number3008642652-2026-09324
Device Sequence Number17618266
Product Code MVK
UDI-Device Identifier00855778005371
UDI-Public(01)00855778005371(11)251218
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 5100 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown